# SDR SWAA2023070668461

- Difficulty date: May 28, 2023
- Submitted: July 6, 2023
- Operation: Air carrier
- Aircraft: N8302F
- Make and model: Boeing 737-8H4
- Aircraft serial: 36680
- Aircraft time: 36,881 hours, 16,672 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT FLOOR Z CHANNEL SUPPORT CLIP CRACKED @ S-26L STA 500H WL 151<[01] REMOVED AND REPLACED FWD CARGO COMPARTMENT FLOOR Z CHANNEL SUPPORT CLIP S-26L STA 500H PER SRM 51-40-02-0G-0;[02] VERIFIED REPLACEMENT
